# SDR SIMA200405902

- Difficulty date: February 25, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- Engine: Allsn AE3007A
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4139
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING TAXI, CREW REPORTED THE PITCH TRIM 1 AND 2 INOPERATIVE ILLIMINATED.  MAINTENANCE COMPLIED WITH ETN EB 27-022 AND REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (SW21200404646)
